# SDR 2002F00238

- Difficulty date: January 23, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8*
- Aircraft serial: 308
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP FAILED SHORTLY AFTER TAKEOFF.  STANDBY CAME ON.  NR 1 SYSTEM WARNING LIGHTS CAME ON UNTIL STANDBY BROUGHT UP PSI.  NR 1 SYSTEM WAS OFF LINE APPROX 10 MINUTES THEN CAME BACK ON.  AIRCRAFT RETURNED TO BED.  NON EMERGENCY TO HAVE MECH CHECK IT OUT.  AIRCRAFT WAS SERVICE BEFORE FLIGHT.  MECH BLEED AND SERVICED NR 1 SYSTEM OPS CHECKED GOOD DISCREPANCY WAS SIGNED OF AND A/C RETURNED TO SERVICE.  (M)
